# SDR SWIA201128410

- Difficulty date: October 28, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 27,939 hours, 39,780 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  (FLT 7800)  REPLACED RIGHT OUTBOARD SEQUENCE VALVE AND FORWARD OUTBOARD GEAR DOOR ACTUATOR.  NR 1 PN: 120-32943-001 S/N OFF: 1916. NR 2 P/N 120-32943-001 S/N OFF 1916
